# SDR DALA2023042703301

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 727k S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2737006) DURING INSPECTIONS, DENTS WERE DISCOVERED ON THE INNER CHORD OF THE BS 727K FRAME WEB (P/N: 146A1255-11 & 146A1255-12), BETWEEN S-23R AND S-26R AT APPROX. RBL 22.50 AND RBL 31.50. MAINTENANCE REPAIRED DAMAGE PER ERA 607558-14.
